Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An application of Banach linear functionals to summability


Author: Albert Wilansky
Journal: Trans. Amer. Math. Soc. 67 (1949), 59-68
MSC: Primary 40.0X
MathSciNet review: 0032025
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0032025-7
Article copyright: © Copyright 1949 American Mathematical Society